Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 3, Pages 259-285

Geometric properties of Banach spaces and the existence of nearest and farthest points

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 3400, Romania

Received 19 November 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this paper is to present some generic existence results for nearest and farthest points in connection with some geometric properties of Banach spaces.